The generalized principle of localization for an $N$-multiple Fourier integral
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 777-778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a0,
author = {A. I. Bastis},
title = {The generalized principle of localization for an $N$-multiple {Fourier} integral},
journal = {Doklady Akademii Nauk},
pages = {777--778},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a0/}
}
A. I. Bastis. The generalized principle of localization for an $N$-multiple Fourier integral. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 777-778. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a0/